It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 11 of 11 for rash trouble breathing. (0.008 seconds)


Stress and rash?
Jan 14, 2004
... My sister gets little raised patches on her face and neck when she is going through a tough time.I am not sure about her breathing though,she never mentioned that.I do know that there is alot of info on the net. ... (4 replies)
Stress and rash?
Jan 13, 2004
... Hi everyone, I am wondering if stress can cause a rash and breathing problems. ... (4 replies)
... A drug website has the following about Lexapro: Another medical site says the following: I would call the doctor and ask. (3 replies)

Stress and rash?
Jan 14, 2004
... thank you all so much. It helps to know that people really care enough to help. I am going to go to the doctor sometime next week as today I really had trouble breathing. And the rash is not any worse but no better. ... (4 replies)
... Hi!. I'm sorry you're feeling so down. This anxiety/panic thing is horrible! Know that you are NOT alone. There are many of us out there just like you. I had a bout with panic/anxiety about 13 years ago. Thought for sure I had heart trouble. With the help of Xanax and Inderal (a beta-blocker) I got over that bout. I used the Xanax for a couple of months but I was on... (1 replies)
... two emergency room visits in about 2 months because i was sure i was having a heart attack or somthing...light headed,tingleing in my arms, and the scariest part trouble breathing.. the ER doc did.. EKG,lung xrays,blood work.. ... (1 replies)
... About 2 days later I was having trouble breathing and quite a bit of chest pain. Back to the hospital, where they admitted me for 8 days to run a bunch of tests. ... (13 replies)
Welbutrin XL
Aug 16, 2005
... migraine, loss of appetite, trouble sleeping, increased sweating, strange taste in mouth, weakness, drowsiness, or blurred vision may occur. ... (15 replies)
... I'm glad you got so many responses... aside from the feet rash thing, I had all those symptoms pop up 4 years ago when I was 23... I had EKGs and bloodwork, stress tests... nothing was wron with me physically, just mentally. ... (13 replies)
... Hello Cheers and others, I started on klonopin about two years ago after suddenly experiencing very anxious/panicky type feelings everywhere I went. I just couldn't shake the feeling of being uptight. I didn't have any thing out of the ordinary going on; I have two sons and a caring husband. I had been dx with a thyroid disorder which later I found out that; an... (9 replies)
... slight drowsiness or trouble with sleep. ... (8 replies)




Pages: 1

All times are GMT -7. The time now is 09:26 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!